Skip to Main content Skip to Navigation
Journal articles

Stationary solutions with vacuum for a one-dimensional chemotaxis model with non-linear pressure

Florent Berthelin 1, 2 David Chiron 3 Magali Ribot 1, 2
2 COFFEE - COmplex Flows For Energy and Environment
CRISAM - Inria Sophia Antipolis - Méditerranée , JAD - Laboratoire Jean Alexandre Dieudonné : UMR7351
Abstract : In this article, we study a one-dimensional hyperbolic quasi-linear model of chemotaxis with a non-linear pressure and we consider its stationary solutions, in particular with vacuum regions. We study both cases of the system set on the whole line $\Er$ and on a bounded interval with no-flux boundary conditions. In the case of the whole line $\Er$, we find only one stationary solution, up to a translation, formed by a positive density region (called bump) surrounded by two regions of vacuum. However, in the case of a bounded interval, an infinite of stationary solutions exists, where the number of bumps is limited by the length of the interval. We are able to compare the value of an energy of the system for these stationary solutions. Finally, we study the stability of these stationary solutions through numerical simulations.
Document type :
Journal articles
Complete list of metadatas

Cited literature [26 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01070625
Contributor : Magali Ribot <>
Submitted on : Wednesday, October 1, 2014 - 10:04:09 PM
Last modification on : Monday, October 12, 2020 - 2:28:05 PM
Long-term archiving on: : Friday, January 2, 2015 - 11:36:48 AM

File

BerthelinChironRibot.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01070625, version 1

Citation

Florent Berthelin, David Chiron, Magali Ribot. Stationary solutions with vacuum for a one-dimensional chemotaxis model with non-linear pressure. Communications in Mathematical Sciences, International Press, 2016, 14 (1), pp.147-186. ⟨hal-01070625⟩

Share

Metrics

Record views

683

Files downloads

329